# SDR UIEA2020090431946

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BS 1900 RBL 98 CEILING TORQUE BOX AREA SUPPORT FIG CRACK.( AFT CARGO DOOR BS 1900 RBL 98 CEILING TORQUE BOX SUPPORT FIG REPAIRED AS PER RI NO RI-53-60-14151 REV A, )
